# SDR DALA 1017690178

- Difficulty date: July 24, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 90,548 hours, 13,472 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RED WALL MOUND EMERGENCY LIGHT AT AFT RT LAV INOP FOUND WIRE CUT. REPAIRED IAW MM CH 20. LIGHTS CK OK.
